# SDR UIEA2024100800967

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 66,018 hours, 29,592 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DID NOT PRESURIZE AFTER T/O( PERFORMED DPCS BITE PER FIM 21-31 TASK 801. FOUND AIRCRAFT RATE TO HIGH MSG. PERFORMED FIM 21-31 TASK 815, MSG NO LONGER PRESENT AFTER SYSTEM TEST. LP 1818183 M4: PERFORMED CABIN PRESSURE LEAK TEST IAW AMM 05-51-91, NO LEAKS FOUND AT THIS TIME. OPS CHKS GOOD )
